I just had my hair transplant a few days ago with Coalition hair restoration physician Dr. Damkerng Pathomvanich who said that my scalp was very loose. So loose that it might result in a large donor scar. He said I can take a drug called Enalapril to help reduce the appearance of the hair transplant scar. The only possible downsides are coughing and discolored urine. He said it’s inexpensive and I would only have to take it for about 3 months.
Does anybody have some more information on this? I am probably going to take it just to ensure that I have the smallest scar possible for when I want to cut my hair short.
Also if you guys know any other tips to keep my scar from widening I would be interested to hear them.
I have not heard of that drug being used for the purpose of reducing scar formation. However, Dr. Pathomvanich may have some insight that other doctors do not currently have. You really want to avoid excessive flexion of the neck (no chin to chest movements).
People have a tendency to want to test things out to see if there is any pain (like purposeful over flexion of neck to see if donor area is still painful). Don’t try it for several months.
You can go back to strenuous exercise after 1 month. Just be careful to avoid activities and exercises that may cause over flexion of the neck.
Editorial Assistant and Forum Co-Moderator for the Hair Transplant Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q & A Blog.
To share ideas with other hair loss sufferers visit the hair loss forum and social community
Get Proven Treatments at the Best Prices by visiting our new online hair loss treatment shop.